Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of knots in codimension two


Authors: Richard K. Lashof and Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 75 (1969), 171-175
DOI: https://doi.org/10.1090/S0002-9904-1969-12197-X
MathSciNet review: 0242175
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Diffeomorphisms of 1-connected manifolds, Trans. Amer. Math. Soc. 128 (1967), 155-163. MR 212816
  • 2. W. Browder and J. Levine, Fibering a manifold over a circle, Comment. Math. Helv. 40 (1965), 153-160. MR 195104
  • 3. F. T. Farrell, The obstruction to fibering a manifold over a circle, Mimeographed Notes, Yale University, New Haven, Conn., 1968. MR 215310
  • 4. H. Gluck, The embedding of two-spheres in the four-sphere, Bull. Amen Math. Soc. 67 (1961), 586-589. MR 131877
  • 5. R. Lashof and M. Rothenberg, Microbundles and smoothing. Topology 3 (1965), 357-388. MR 176480
  • 6. J. Levine, Unknotting spheres in codimension two, Topology 4 (1966), 9-16. MR 179803
  • 7. C. R. Rourke, The Hauptvermutung according to Sullivan, Mimeographed Notes, Institute for Advanced Study, Princeton, N. J., 1967.
  • 8. J. L. Shaneson, Wall's surgery obstruction groups and classification of 5-manifolds, thesis, University of Chicago, Chicago, Ill., 1968.
  • 9. J. L. Shaneson, Embeddings of spheres in spheres of codimension two and h-cobordisms of S, Bull. Amer. Math. Soc. 75 (1968), 972-973. MR 230325
  • 10. E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966. MR 210112
  • 11. D. Sullivan, Triangulating homotopy equivalences, Thesis, Princeton University, Princeton, N. J., 1966.
  • 12. D. L. Sumners, Higher-dimensional slice knots, Thesis, Pembroke College, Providence, R. I., 1967.
  • 13. C. T. C. Wall, Surgery of nonsimply connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 212827
  • 14. C. T. C. Wall, Surgery of nonsimply connected manifolds, Mimeographed Notes, University of Liverpool, Liverpool, England, 1967.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12197-X

American Mathematical Society